Spectral multiplier theorems via $H^\infty$ calculus and $R$-bounds - Archive ouverte HAL Access content directly
Journal Articles Mathematische Zeitschrift Year : 2018

Spectral multiplier theorems via $H^\infty$ calculus and $R$-bounds


We prove spectral multiplier theorems for H\"ormander classes $\mathcal{H}^\alpha_p$ for 0-sectorial operators A on Banach spaces assuming a bounded $H^\infty(\Sigma_\sigma)$ calculus for some $\sigma \in (0,\pi)$ and norm and certain R-bounds on one of the following families of operators: the semigroup $e^{−zA}$ on $\mathbb{C}_+$, the wave operators $e^{isA}$ for $s \in \mathbb{R}$, the resolvent $(\lambda − A)^{-1}$ on $\mathbb{C} \backslash \mathbb{R}$, the imaginary powers $A^{it}$ for $t \in \mathbb{R}$ or the Bochner-Riesz means $(1-A/u)^\alpha_+$ for $u > 0.$ In contrast to the existing literature we neither assume that A operates on an Lp scale nor that A is self-adjoint on a Hilbert space. Furthermore, we replace (generalized) Gaussian or Poisson bounds and maximal estimates by the weaker notion of R-bounds, which allow for a unified approach to spectral multiplier theorems in a more general setting. In this setting our results are close to being optimal. Moreover, we can give a characterization of the (R-bounded) $\mathcal{H}^\alpha_1$ calculus in terms of R-boundedness of Bochner-Riesz means.
Fichier principal
Vignette du fichier
Hormander.pdf (603.39 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-01415399 , version 1 (13-12-2016)
hal-01415399 , version 2 (23-10-2018)



Christoph Kriegler, Lutz Weis. Spectral multiplier theorems via $H^\infty$ calculus and $R$-bounds. Mathematische Zeitschrift, 2018, 289 (1-2), pp.405-444. ⟨hal-01415399v1⟩
258 View
207 Download



Gmail Facebook Twitter LinkedIn More